Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

On infertility treatment with tablets, injection given for egg rupture, still no results. Suggestions ?

Hi, im planning for pregnancy past 2 years, consulted with doctor, she gave Q gold f and Evecare tablet. Also she gave OVAASHIELD DS tablet. Doctor asked me to take daily scanning to know the egg growth. After egg growth she gave injection for egg rupture. We are also keeping contact at the time of ovulate. But no result for last 3 months. Is any suggestion please
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response

Thanks for your query.

I have read your query & I understand your concerns.

If you are undergoing regular scan and injection as suggested by your doctor for 3 months, necxt step would be IUI ( INtrauterine Insemination).

I request you to do IUI from your gynecologist

I hope I answered your query. I will be available for any followup queries you have.


Dr.Mahesh Koregol
IVF & Infertility Specialist.

Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor